# SDR USAA2014111900001

- Difficulty date: November 17, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 78,447 hours, 35,805 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Cooling Fan
- Part number: 38627753
- Part serial: R846
- Condition: Contaminated
- Location: Apu
- Part time: 45,939 hours, 22,150 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EXTREMELY STRONG ODOR IN FLIGHT DECK & CABIN.  COMPLAINTS OF STINGING EYES & NAUSEA FROM BOTH PAXS & CREW.  REPLACED FAN ASSEMBLY FOR APU.  OPERATIONS & LEAK CHECKED OK IAW AMM 49-52-51-000-001A.
